MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM

B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM
Model Number 4433750
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: the manufacturing file was reviewed.It is compliant with our specifications and no abnormality was detected.No other similar complaint was reported on this batch of access ports.Investigation: the device is not available for analysis.No thorough investigation can be performed.The x-ray picture received confirmed the catheter disconnection and migration on (b)(6) 2016 without given any information on its root cause.Conclusion: without the involved device no conclusion can be drawn concerning the cause of the catheter separation.The complaint handling database does not show any increasing trend for this type of access port.It is a known risk of the access port implantation.No corrective action is envisaged.
 
Event or Problem Description
Disconnection and migration of the catheter, detected before chemotherapy treatment.

Brand Name
CELSITE
Common Device Name
ACCESS PORT SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS - OWNER
204 avenue du marechal juin
boulogne billancourt, ile de france 92100
FR  92100
MDR Report Key5945238
Report Number9612452-2016-00033
Device Sequence Number605223
Product Code LJT
UDI-Device Identifier04046963594954
UDI-Public04046963594954
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130576
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Expiration Date10/14/2020
Device Model Number4433750
Device Lot Number36902686
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2016
Initial Report FDA Received Date09/13/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight95